# SDR SWAA2024052991020

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,655 hours, 10,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048302
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY CALL LIGHT INOPERATIVE.  RED LIGHT ON FWD GALLEY.  T/S TO LIGHT ASSY.  OK TO CONTINUE ON MEL 23-19-03 SP1B.  R & R FWD CEILING EMERGENCY EXIT SIGN ASSEMBLY IAW AMM 33-51-01.
